# SDR DALA1138665641

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 48,081 hours, 18,584 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE NRT TO SPN AT THE HALFWAY POINT, PILOTS REPORTED ELECTRICAL SHORT AND FUMES FROM FIRST OFFICERS ADI.  PULLED CIRCUIT BREAKER AND SHORT AND FUMES STOPPED.  PILOTS DID NOT DECLARE AN EMERGENCY.  MAINTENANCE PERFORMED WIRING CHECKS AND REPLACED THE ADI.  ALL CHECKS WERE GOOD.
